MathSciNet Relay Station
MathSciNet bibliographic data
MR2187646 58H10 (35A27 35N10)
Kruglikov, Boris; Lychagin, Valentin Mayer brackets and solvability of PDEs. II. Trans. Amer. Math. Soc. 358 (2006), no. 3, 1077–1103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement